# SDR SWAA2012032702612

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 58,216 hours, 48,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D2966
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  RESEATED CONNECTOR IAW MM.
